# SDR UIEA2019120435985

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,977 hours, 19,802 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU ~ 10,000 FT, OBSERVED R ENG ANTI-ICE ON EICAS. R ENGINE ANTI-ICE SW "VALVE" DISAGREEMENT LIGHT. ( PERFORMED RIGHT ENGINE ANTI-ICE THERMAL VALVE OPERATIONAL TEST IAW AMM 30-21-00, OPS CHECK NORMAL. CYCLED ANTI-ICE VALVE LIGHT, EXTINGUISHED AS COMMANDED. NO DEFECTS NOTED AT THIS TIME.  )
